MathSciNet Relay Station
MathSciNet bibliographic data
MR2323136 40E05
Dik, Filiz; Dik, Mehmet; Çanak, İbrahim Applications of subsequential Tauberian theory to classical Tauberian theory. Appl. Math. Lett. 20 (2007), no. 8, 946–950.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement